toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Yuan, X.K.; Liu, S.L.; Faes, M.; Valdebenito, M.A.; Beer, M. doi  openurl
  Title An efficient importance sampling approach for reliability analysis of time-variant structures subject to time-dependent stochastic load Type
  Year 2021 Publication (down) Mechanical Systems and Signal Processing Abbreviated Journal Mech. Syst. Sig. Process.  
  Volume 159 Issue Pages 107699  
  Keywords RESPONSE-SURFACE APPROACH; LINEAR-SYSTEMS; DISCRETIZATION; PROBABILITIES; DESIGN  
  Abstract Structural performance is affected by deterioration processes and external loads. Both effects may change over time, posing a challenge for conducting reliability analysis. In such context, this contribution aims at assessing the reliability of structures where some of its parameters are modeled as random variables, possibly including deterioration processes, and which are subjected to stochastic load processes. The approach is developed within the framework of importance sampling and it is based on the concept of composite limit states, where the time-dependent reliability problem is transformed into a series system with multiple performance functions. Then, an efficient two-step importance sampling density function is proposed, which splits time-invariant parameters (random variables) from the time-variant ones (stochastic processes). This importance sampling scheme is geared towards a particular class of problems, where the performance of the structural system exhibits a linear dependency with respect to the stochastic load for fixed time. This allows calculating the reliability associated with the series system most efficiently. Practical examples illustrate the performance of the proposed approach.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0888-3270 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000649737200014 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1390  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: